# SDR DALA2018031701774

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 66,144 hours, 26,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1007-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, RIGHT SIDE, BS 1007 - 1040, RBL 56, CREASE BEAM HAS SIGNS OF CORROSION.  REPAIRED THE CREASE BEAM IAW SRM 53-00-13, REPAIR 2.
